It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Re: Help
Sep 15, 2003
Again, I'm by no means the expert on tapering...but that does sound like a fast taper, from 18 to five pills in one shot. But the GOOD news is that if you have been at 3 pills for a couple of days, the worst is probably almost over because 3 pills when you are used to 18 is really nothing. So your body has been in shock, but I really do think that it will be getting better soon...in the next day or so I would assume. Again, tapers are not my thing, so someone else might want to jump in here.

The key here, definitely is not to go back to increasing your dosage. That would just set you back, so while I can totally imagine how hard that is, don't take any more than three! I'd recommend the xanax, as long as the benzo's aren't a problem for you. I've done three withdrawals in my life...one completely medicine free, one with xanax or valium or whatever, and one with subuxone. The suboxone was the best, but the benzos really helped me in terms of the restless feeling, the anxiety, and the lack of sleep. Plus, benzo's have a way of wiping out my memory...so I don't even remember much about that withdrawal! :)

I really do feel that you are on the upswing. Hang in there! Are you able to exercise at all? That may sound silly, but it will help so much if you can get out and just take a walk in the evening.





All times are GMT -7. The time now is 07:39 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!